| Model Number |
LX3 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A customer reported that during set up of a surgery an ophthalmic microscope had loose yolk screw.Procedure was completed successfully.There was no patient or procedural impact.
Additional Manufacturer Narrative
The company service representative examined the system and replicated the reported event.To resolve the issue, the company service representative tightened the 6mm mounting bolt and 3mm safety screw on the yoke.The company service representative confirmed there was no missing hardware.The system was then tested and met all product specifications.A system non-conformance-based review of the batch/lot/serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for complaints reported against this lot/batch/serial number was performed.No similar complaints were reported for the product lot/batch/serial under investigation.The root cause of the reported event is attributed to a loose 6mm mounting hardware on the yoke.However, how, or when the hardware became loose is inconclusive.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).